# SDR CA990514012

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: Z
- Precautionary procedure: C

## Discrepancy

(CAN) DURING ENGINE SPOOL UP ON TAKEOFF, TWO LOUD BANGS WERE HEARD WITH A NOTICEABLE PULL TO THE RIGHT.  TAKEOFF WAS ABORTED.  INVESTIGATION FOUND THE NR 2 ENGINE HAD FAILED.   PRELIMINARY REPORT.
